# SDR SWAA2013010211055

- Difficulty date: November 28, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9936640
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222 ABF DELAMINATED.  REMOVED AND REPLACED PANEL IAW AMM.
